i aplly hyrdoquonine cream 4 % on my bikni lines at night... but the next morning i shower i see the cream in white colour... does that mean the cream wasn't absorbed... i aplly a thin layer n i even take a shower before apllying this cream n i even rub cream in throughly... still i don't get it..plzzz help me... :(
No, this doesnt mean the medication wasnt absorbed. It is just the residue left from the oils that make the cream "creamy" mixing with the water of your shower and rinsing off. Your skin will absorb the medication between the time you put it on at night and the time you rinse it off in the morning. No worries! The medication is mixed with other "carrier" products to make up the final cream. It is these carrier oils and such that are rinsing off. Your skin is quite adept at absorbing chemicals so the medication gets absorbed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2012 • 1 answer
Posted 25 Oct 2012 • 1 answer
Posted 26 Oct 2012 • 2 answers
Posted 2 Mar 2013 • 1 answer
Posted 30 Jul 2013 • 1 answer